# SDR UPS08M53326

- Difficulty date: September 13, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OM77839
- Condition: Inoperative
- Location: Crew Rest
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PS5 EMERGENCY LIGHT IN FORWARD CREW REST MODULE ABOVE BUNK INOP.  RELAMPED AND TESTED PER MM 33-50-00-5.
